RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Guidelines for authors
Publishing Ethics

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



CMFD:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


CMFD, 2014, Volume 53, Pages 30–63 (Mi cmfd261)  

This article is cited in 1 scientific paper (total in 1 paper)

White noise calculus in applications to stochastic equations in Hilbert spaces

I. V. Melnikovaa, M. A. Alshanskiyb

a Institute of Mathematics and Computer Science, Ural Federal University, Ekaterinburg
b Institute of Radio Engineering and Information Technologies, Ural Federal University, Ekaterinburg

Full text: PDF file (339 kB)
References: PDF file   HTML file

English version:
Journal of Mathematical Sciences, 2016, 218:4, 395–429

Document Type: Article
UDC: 519.21+517.9

Citation: I. V. Melnikova, M. A. Alshanskiy, “White noise calculus in applications to stochastic equations in Hilbert spaces”, Proceedings of the Crimean autumn mathematical school-symposium, CMFD, 53, PFUR, M., 2014, 30–63; Journal of Mathematical Sciences, 218:4 (2016), 395–429

Citation in format AMSBIB
\Bibitem{MelAls14}
\by I.~V.~Melnikova, M.~A.~Alshanskiy
\paper White noise calculus in applications to stochastic equations in Hilbert spaces
\inbook Proceedings of the Crimean autumn mathematical school-symposium
\serial CMFD
\yr 2014
\vol 53
\pages 30--63
\publ PFUR
\publaddr M.
\mathnet{http://mi.mathnet.ru/cmfd261}
\transl
\jour Journal of Mathematical Sciences
\yr 2016
\vol 218
\issue 4
\pages 395--429
\crossref{https://doi.org/10.1007/s10958-016-3038-0}


Linking options:
  • http://mi.mathnet.ru/eng/cmfd261
  • http://mi.mathnet.ru/eng/cmfd/v53/p30

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. O. S. Starkova, “Slaboe i obobschennoe po sluchainoi peremennoi resheniya stokhasticheskoi zadachi Koshi s additivnym shumom”, Vestn. Yuzhno-Ur. un-ta. Ser. Matem. Mekh. Fiz., 8:1 (2016), 19–27  mathnet  crossref  elib
  • Современная математика. Фундаментальные направления
    Number of views:
    This page:243
    Full text:93
    References:21

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019